# SDR CALA0800934

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 35,123 hours, 5,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LEFT STATION 246 CABIN FLOORBEAM LBL 25 VERTICAL STIFFENER FOUND CRACKED.  E&E COMPARTMENT LEFT STATION 246 CABIN FLOORBEAM LBL 25 VERTICAL STIFFENER REPLACED PER SRM 51-10-02 AND FASTENERS INSTALLED PER SRM 51-40-02.
